| Model Number |
02.12.0417FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 december 2021.Lot 183062: (b)(4) items manufactured and released on 26-june-2018.Expiration date: 2023-jun-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 1 month and 12 days after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly swap.The surgery was completed successfully.